MathSciNet Relay Station
MathSciNet bibliographic data
MR941345 53A15 (53B20)
Willmore, Tom Riemann extensions and affine differential geometry. Reprinted in Affine Differentialgeometrie [(Oberwolfach, 1986), 403–408, Tech. Univ. Berlin, Berlin, 1988]. Results Math. 13 (1988), no. 3-4, 403–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement